A Survey of Recent Results for the Generalizations of Ordinary Differential Equations
Daniel C. Biles,
Márcia Federson and
Rodrigo López Pouso
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
This is a review paper on recent results for different types of generalized ordinary differential equations. Its scope ranges from discontinuous equations to equations on time scales. We also discuss their relation with inclusion and highlight the use of generalized integration to unify many of them under one single formulation.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/260409.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/260409.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:260409
DOI: 10.1155/2014/260409
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().